Discussions that mention lanoxin

Heart Disorders board


Quote from hilery79:
I keep asking my Dr. if my rapid HR could cause any long term damage and all he says is that since I'm young it shouldn't cause any problems. Should I be worried about the long term effects of this? Someone told me in a previous post that tachycardia could lead to cardiomyopathy. How long would it take to cause this? Thank you,Hilery


I was around 42 when I had an constant tachycardia of 160bpm. It took about eight months for my heart to fail. I am now using Lanoxin (Digoxin) to slow the beat, and it works very well at slowing my heartrate. Unfortunately the damage is already done to my heart.

I was told that a heart that doesn't rest, weakens.

..
Quote from beerzoids:
I was around 42 when I had an constant tachycardia of 160bpm. It took about eight months for my heart to fail. I am now using Lanoxin (Digoxin) to slow the beat, and it works very well at slowing my heartrate. Unfortunately the damage is already done to my heart.

I was told that a heart that doesn't rest, weakens.

..

a heart rate that is over about 130bpm can lead to tachycardia-mediated cardiomyopathy over years, but is largely reversible on treating the tachycardia